# SDR MWEA97407

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Bs 917-937
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 917 TO 937 NR 2 SEAT TRACK PREV REPAIR IMPROPER.  MAINT REMOVED AND REPLACED IAW SRM 53-05 FIG 4D REF NR 1 0947.
